... sleep so much. I am so tired i have trouble exercising. Can someone tell me if they experience the same thing. I want to know if their is a way to overcome this.
When I had my Aortic Dissection, and managed to survive it, I was immediately placed on a whole pharmacy of Blood Pressure lowering drugs. It was very hard to function for several months. I was dizzy, even fainted a couple times when I would stand up. But I had to keep that blood pressure down if I didn't want a recurrence. Slowly, over several months, my body finally adjusted to all the medications, and now, although I still get tired more easily, and I feel cold often times, I'm much better. You are only taking this one medication, so I would think that you will get used to that much more quickly than suddenly starting as many as I did. Best of luck to you, and give it time. Maybe go easy on the exercise for a while. You cant do it all the way you used to do it right away. But you can work up to it, as long as your doctor approves.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
Posted 10 Dec 2009 • 5 answers
Posted 20 Jul 2010 • 2 answers
Posted 5 Jul 2014 • 1 answer
Posted 29 Feb 2016 • 2 answers
Posted 11 Feb 2017 • 5 answers